Alert archive / California / Winter Storm Warnings in 2008
Winter Storm Warning 10, NWS Reno, NV
NWS Reno, NV issued this winter storm warning at Dec 18, 2008, 4:21 AM PST for Douglas County, Washoe County, Nevada; 8 counties in California. It took effect at Dec 18, 2008, 6:00 PM PST. It was in force for 19 hr. 11 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Dec 18, 2008, 4:21 AM PST (12:21 UTC)
- In effect from
- Dec 18, 2008, 6:00 PM PST
- Expired
- Dec 19, 2008, 1:00 PM PST
- In force
- 19 hr
- Issued by
- NWS Reno, NV
Counties Alpine County, CA, El Dorado County, CA, Lassen County, CA, Modoc County, CA, Nevada County, CA, Placer County, CA, Plumas County, CA, Sierra County, CA, Douglas County, NV, Washoe County, NV
The radar
The Reno radar (KRGX), 78 km from the middle of the area, began a volume at 12:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 19, 6:01 AM PST | SNOW 5 | 1 Ne Incline Village, NV | 24 HRS SNOWFALL 4-5 INCHES AND VERY WINDY OVERNIGHT |
| Dec 19, 9:59 AM PST | HEAVY SNOW 14 | 5 Wsw Prosser Creek Res, CA | A TRAINED WEATHER SPOTTER NEAR TAHOE-DONNER REPORTED A 12-HR SNOWFALL TOTAL OF 14 INCHES. |
| Dec 19, 10:43 AM PST | SNOW 2 | Boca Reservoir, CA | CO-OP OBSERVER AT BOCA RESERVOIR ELEVATION 5575 FT REPORTED 2.0 INCHES OF SNOWFALL OVER THE PAST 24 HOURS. |
| Dec 19, 10:43 AM PST | SNOW 4 | Cedarville, CA | CO-OP OBSERVER IN CEDARVILLE ELEVATION 4670 FT REPORTED 4 INCHES OF SNOWFALL IN THE PAST 24 HOURS AND A LIQUID EQUIVALENT OF 0.32 INCHES. |
| Dec 19, 10:43 AM PST | SNOW 4 | Portola, CA | CO-OP OBSERVER IN PORTOLA AT ELEVATION 4850 FT REPORTED 4.0 INCHES OF SNOWFALL IN THE PAST 24 HOURS AND A LIQUID EQUIVALENT 0.30 INCHES. |
| Dec 19, 10:43 AM PST | SNOW 4 | Tahoe City, CA | CO-OP OBSERVER AT U. S. COAST GUARD STATION LAKE TAHOE AT ELEVATION 6250 FT REPORTED 4.0 INCHES OF SNOWFALL IN THE PAST 24 HOURS. |
| Dec 19, 10:43 AM PST | SNOW 5 | Tahoe City, CA | CO-OP OBSERVER IN TAHOE CITY AT ELEVATION 6230 FT REPORTED 5.0 INCHES OF SNOWFALL IN THE PAST 24 HOURS AND A LIQUID EQUIVALENT OF 0.37 INCHES. |
| Dec 19, 12:17 PM PST | SNOW 6 | Alturas, CA | 21 HOUR ACCUMULATION FROM 4PM 12/18/2008 THROUGH 1PM 12/19/2008 |
| Dec 19, 12:39 PM PST | SNOW 3 | 5 W Beckwourth, CA | 3 INCHES OF SNOW FELL BETWEEN 600 PM AND 1100 AM THIS MORNING, ELEVATION 5000 FT. |
| Dec 19, 1:00 PM PST | HEAVY SNOW 5 | 5 W Beckwourth, CA | A TRAINED WEATHER SPOTTER REPORTED A TOTAL OF 5 INCHES OF SNOWFALL IN PORTOLA SINCE 4 PM ON THE 18TH. |
| Dec 19, 1:00 PM PST | HEAVY SNOW 6 | Ne Westwood, CA | A TRAINED WEATHER SPOTTER REPORTED A TOTAL OF 6 INCHES OF SNOWFALL SINCE 10 PM LAST NIGHT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Reno, NV (KREV), launched 12:00Z, 0.4 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1612 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 66 m²/s²
- 0-3 km storm-relative helicity
- 120 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS45 KREV 181221 WSWREV URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE RENO NV 421 AM PST THU DEC 18 2008 ...ANOTHER WINTER STORM EXPECTED LATER TODAY INTO FRIDAY... .A VERY COLD LOW PRESSURE SYSTEM WILL DROP SOUTH THROUGH THE PACIFIC NORTHWEST TODAY AND INTO NORTHERN CALIFORNIA AND NEVADA TONIGHT AND FRIDAY. THIS STORM IS EXPECTED TO BRING HEAVY SNOW ACCUMULATIONS TO NORTHEAST CALIFORNIA INCLUDING THE TAHOE BASIN AS WELL AS PARTS OF NORTHWEST NEVADA. CONDITIONS CAN DETERIORATE RAPIDLY DURING WINTER STORMS...SLOW DOWN AND ALLOW EXTRA TIME WHEN TRAVELING. CARRY TIRE CHAINS... FOOD...WATER...BLANKETS AND A FLASHLIGHT IN YOUR CAR IN CASE OF AN EMERGENCY. CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO FOR UPDATES ON THIS SITUATION. CAZ071-182330- /O.UPG.KREV.WS.A.0012.081219T0000Z-081219T1500Z/ /O.NEW.KREV.WS.W.0010.081219T0000Z-081219T1800Z/ LASSEN-EASTERN PLUMAS-EASTERN SIERRA COUNTIES- INCLUDING THE CITIES OF...PORTOLA...SUSANVILLE...WESTWOOD... SIERRAVILLE 421 AM PST THU DEC 18 2008 ...WINTER STORM WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 AM PST FRIDAY... THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A WINTER STORM WARNING FOR HEAVY SNOW...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 AM PST FRIDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. * SNOW ACCUMULATIONS: 3 TO 7 INCHES ALONG AND EAST OF HIGHWAY 395 INCLUDING SUSANVILLE. 12 TO 18 INCHES WEST OF HIGHWAY 395 IN THE HIGHER ELEVATIONS. * WINDS: SOUTHWEST 15 TO 25 MPH GUSTS TO 45 MPH. RIDGE GUSTS UP TO 60 MPH. THESE WINDS WILL CREATE REDUCED VISIBILITIES IN BLOWING SNOW. * IMPACTS: HEAVY SNOW AND GUSTY WINDS WILL RESULT IN DANGEROUS TRAVEL IN THE SIERRA AND MUCH OF NORTHEAST CALIFORNIA LATE THIS AFTERNOON THROUGH FRIDAY MORNING. PEOPLE WITH TRAVEL PLANS ON HIGHWAYS IN THE SIERRA SHOULD MONITOR WEATHER FORECASTS AND PREPARE FOR DELAYS. $$ CAZ070-NVZ005-182330- /O.UPG.KREV.WS.A.0012.081219T0000Z-081219T1200Z/ /O.NEW.KREV.WS.W.0010.081219T0000Z-081219T1200Z/ SURPRISE VALLEY CALIFORNIA-NORTHERN WASHOE COUNTY- INCLUDING THE CITIES OF...CEDARVILLE...EAGLEVILLE... FORT BIDWELL...EMPIRE...GERLACH 421 AM PST THU DEC 18 2008 ...WINTER STORM WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM PST FRIDAY... THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A WINTER STORM WARNING FOR HEAVY SNOW...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM PST FRIDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. * SNOW ACCUMULATIONS: 3 TO 6 INCHES IN THE SURPRISE VALLEY AND NORTHERN WASHOE COUNTY...WITH UP TO 3 INCHES SOUTH OF GERLACH. * WINDS: WEST WINDS GUSTING UP TO 45 MPH IN THE VALLEYS WILL PRODUCE SIGNIFICANTLY REDUCED VISIBILITIES IN BLOWING SNOW. * IMPACTS: HEAVY SNOW AND GUSTY WINDS WILL RESULT IN DANGEROUS TRAVEL IN NORTHEAST CALIFORNIA LATE THIS AFTERNOON THROUGH TONIGHT. $$ CAZ072-NVZ002-182330- /O.UPG.KREV.WS.A.0012.081219T0300Z-081219T2100Z/ /O.NEW.KREV.WS.W.0010.081219T0300Z-081219T2100Z/ GREATER LAKE TAHOE AREA- INCLUDING THE CITIES OF...SOUTH LAKE TAHOE...TAHOE CITY... TRUCKEE...MARKLEEVILLE...GLENBROOK...INCLINE VILLAGE 421 AM PST THU DEC 18 2008 ...WINTER STORM WARNING IN EFFECT FROM 7 PM THIS EVENING TO 1 PM PST FRIDAY... THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A WINTER STORM WARNING FOR HEAVY SNOW...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 1 PM PST FRIDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. * SNOW ACCUMULATIONS: 6 TO 12 INCHES AT LAKE LEVEL...WITH HIGHER ACCUMULATIONS ON THE WEST SHORES. 18 TO 24 INCHES ABOVE 7000 FEET ALONG THE SIERRA CREST. * WINDS: SOUTHWEST 15 TO 25 MPH GUSTS TO 50 MPH. RIDGE GUSTS UP TO 100 MPH. THESE WINDS WILL CREATE LOCALLY REDUCED VISIBILITIES IN BLOWING SNOW. * IMPACTS: HEAVY SNOW AND GUSTY WINDS WILL RESULT IN DANGEROUS TRAVEL TONIGHT THROUGH FRIDAY. PEOPLE WITH TRAVEL PLANS OVER DONNER PASS AND OTHER SIERRA HIGHWAYS SHOULD MONITOR WEATHER FORECASTS AND PREPARE FOR DELAYS. $$ NVZ003-182330- /O.CON.KREV.WW.Y.0008.081219T0600Z-081219T1800Z/ GREATER RENO-CARSON CITY-MINDEN AREA- INCLUDING THE CITIES OF...SPARKS...VERDI...GARDNERVILLE 421 AM PST THU DEC 18 2008 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM PST FRIDAY... A WINTER WEATHER ADVISORY FOR SNOW REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM PST FRIDAY. * SNOW ACCUMULATIONS: 2 TO 4 INCHES OF SNOW IS EXPECTED. SLIGHTLY HIGHER AMOUNTS ARE POSSIBLE ABOVE 5500 FEET. * WINDS: SOUTHWEST WINDS GUSTING UP TO 45 MPH WILL CREATE LOCAL AREAS OF REDUCED VISIBILITIES IN BLOWING SNOW. * IMPACTS: SNOW WILL IMPACT THE MORNING COMMUTE ON FRIDAY IN AND AROUND RENO...CARSON CITY...AND MINDEN. ROADS WILL LIKELY BECOME SLICK AND HAZARDOUS...WITH SNOW AND ICE FIRST DEVELOPING ON BRIDGES AND OVERPASSES. PEOPLE SHOULD PLAN ON DELAYS AND SLOW TRAVEL CONDITIONS. TRAVELERS ON INTERSTATE 80 AND HIGHWAY 395 WILL ALSO BE IMPACTED BY SNOW. $$ NVZ004-182330- /O.CON.KREV.WW.Y.0008.081219T1200Z-081220T0000Z/ WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE- INCLUDING THE CITIES OF...FERNLEY...FALLON...LOVELOCK... SILVER SPRINGS...NIXON...IMLAY 421 AM PST THU DEC 18 2008 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 4 AM TO 4 PM PST FRIDAY... A WINTER WEATHER ADVISORY FOR SNOW REMAINS IN EFFECT FROM 4 AM TO 4 PM PST FRIDAY. * SNOW ACCUMULATIONS: 2 TO 4 INCHES OF SNOW IS EXPECTED...MAINLY FRIDAY MORNING. SNOW MAY COME DOWN IN QUICK BURSTS OF HEAVY SNOW. * WINDS: SOUTHWEST WINDS GUSTING UP TO 40 MPH WILL CREATE LOCAL AREAS OF REDUCED VISIBILITIES IN BLOWING SNOW. * IMPACTS: SNOW WILL LIKELY IMPACT THE MORNING COMMUTE ON FRIDAY AROUND FALLON...LOVELOCK...AND FERNLEY. ROADS WILL LIKELY BECOME SLICK AND HAZARDOUS...WITH SNOW AND ICE FIRST DEVELOPING ON BRIDGES AND OVERPASSES. PEOPLE SHOULD PLAN ON DELAYS AND SLOW TRAVEL CONDITIONS. TRAVELERS ON INTERSTATE 80 AND HIGHWAY 50 WILL ALSO BE IMPACTED BY SNOW. $$ HTTP://WEATHER.GOV/RENO
4 follow-up statements
000 WWUS45 KREV 182259 WSWREV URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE RENO NV 259 PM PST THU DEC 18 2008 ...ANOTHER WINTER STORM EXPECTED TONIGHT INTO FRIDAY... .A VERY COLD LOW PRESSURE SYSTEM WILL DROP SOUTH INTO NORTHERN CALIFORNIA AND NEVADA TONIGHT AND FRIDAY. THIS STORM IS EXPECTED TO BRING HEAVY SNOW ACCUMULATIONS TO NORTHEAST CALIFORNIA INCLUDING THE TAHOE BASIN AS WELL AS PARTS OF NORTHWEST NEVADA. CONDITIONS CAN DETERIORATE RAPIDLY DURING WINTER STORMS...SLOW DOWN AND ALLOW EXTRA TIME WHEN TRAVELING. CARRY TIRE CHAINS... FOOD...WATER...BLANKETS AND A FLASHLIGHT IN YOUR CAR IN CASE OF AN EMERGENCY. CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO FOR UPDATES ON THIS SITUATION. CAZ071-191200- /O.EXT.KREV.WS.W.0010.081219T0200Z-081219T1800Z/ LASSEN-EASTERN PLUMAS-EASTERN SIERRA COUNTIES- INCLUDING THE CITIES OF...PORTOLA...SUSANVILLE...WESTWOOD... SIERRAVILLE 259 PM PST THU DEC 18 2008 ...WINTER STORM WARNING NOW IN EFFECT FROM 6 PM THIS EVENING TO 10 AM PST FRIDAY... THE WINTER STORM WARNING FOR HEAVY SNOW AND BLOWING SNOW IS NOW IN EFFECT FROM 6 PM THIS EVENING TO 10 AM PST FRIDAY. * SNOW ACCUMULATIONS: 3 TO 6 INCHES ALONG AND EAST OF HIGHWAY 395 INCLUDING SUSANVILLE. 12 TO 18 INCHES WEST OF HIGHWAY 395 IN THE HIGHER ELEVATIONS. * WINDS: SOUTHWEST 15 TO 25 MPH GUSTS OF 40 TO 50 MPH WILL OCCUR TONIGHT INTO FRIDAY MORNING. THESE WINDS CAN CREATE LOCALIZED AREAS OF BLOWING SNOW AND BLIZZARD-LIKE CONDITIONS WITH RAPID VISIBILITY REDUCTIONS. * IMPACTS: HEAVY SNOW AND GUSTY WINDS WILL RESULT IN DANGEROUS TRAVEL IN THE SIERRA AND MUCH OF NORTHEAST CALIFORNIA TONIGHT THROUGH FRIDAY MORNING. PEOPLE WITH TRAVEL PLANS ON HIGHWAYS IN THE SIERRA SHOULD MONITOR WEATHER FORECASTS AND PREPARE FOR DELAYS. $$ CAZ070-NVZ005-191200- /O.EXT.KREV.WS.W.0010.081219T0200Z-081219T1200Z/ SURPRISE VALLEY CALIFORNIA-NORTHERN WASHOE COUNTY- INCLUDING THE CITIES OF...CEDARVILLE...EAGLEVILLE... FORT BIDWELL...EMPIRE...GERLACH 259 PM PST THU DEC 18 2008 ...WINTER STORM WARNING NOW IN EFFECT FROM 6 PM THIS EVENING TO 4 AM PST FRIDAY... THE WINTER STORM WARNING FOR HEAVY SNOW AND BLOWING SNOW IS NOW IN EFFECT FROM 6 PM THIS EVENING TO 4 AM PST FRIDAY. * SNOW ACCUMULATIONS: 3 TO 6 INCHES IN THE SURPRISE VALLEY AND NORTHERN WASHOE COUNTY...WITH UP TO 3 INCHES SOUTH OF GERLACH. * WINDS: WEST WINDS WILL GUST BETWEEN 40 AND 50 MPH IN THE VALLEYS TONIGHT INTO FRIDAY MORNING. THESE WINDS CAN CREATE LOCALIZED AREAS OF BLOWING SNOW AND BLIZZARD-LIKE CONDITIONS WITH RAPID VISIBILITY REDUCTIONS. * IMPACTS: HEAVY SNOW AND GUSTY WINDS WILL RESULT IN DANGEROUS TRAVEL IN NORTHEAST CALIFORNIA LATE THIS AFTERNOON THROUGH TONIGHT. PEOPLE WITH TRAVEL PLANS ON HIGHWAYS IN NORTHEAST CALIFORNIA AND NORTHWEST NEVADA SHOULD MONITOR WEATHER FORECASTS AND PREPARE FOR DELAYS. $$ CAZ072-NVZ002-191200- /O.CON.KREV.WS.W.0010.081219T0300Z-081219T2100Z/ GREATER LAKE TAHOE AREA- INCLUDING THE CITIES OF...SOUTH LAKE TAHOE...TAHOE CITY... TRUCKEE...MARKLEEVILLE...GLENBROOK...INCLINE VILLAGE 259 PM PST THU DEC 18 2008 ...WINTER STORM WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 1 PM PST FRIDAY... A WINTER STORM WARNING FOR HEAVY SNOW AND BLOWING SNOW REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 1 PM PST FRIDAY. * SNOW ACCUMULATIONS: 6 TO 12 INCHES AT LAKE LEVEL AND NEAR TRUCKEE...WITH HIGHER ACCUMULATIONS ON THE WEST SHORES. 12 TO 24 INCHES ABOVE 7000 FEET ALONG THE SIERRA CREST. * WINDS: SOUTHWEST 15 TO 25 MPH GUSTS OF 40 TO 50 MPH WILL OCCUR TONIGHT INTO FRIDAY. RIDGE GUSTS OVER 120 MPH. THESE WINDS CAN CREATE LOCALIZED AREAS OF BLOWING SNOW AND BLIZZARD-LIKE CONDITIONS WITH RAPID VISIBILITY REDUCTIONS. * IMPACTS: HEAVY SNOW AND GUSTY WINDS WILL RESULT IN DANGEROUS TRAVEL TONIGHT THROUGH FRIDAY. PEOPLE WITH TRAVEL PLANS OVER DONNER PASS AND OTHER SIERRA HIGHWAYS SHOULD MONITOR WEATHER FORECASTS AND PREPARE FOR DELAYS. $$ NVZ003-191200- /O.EXT.KREV.WW.Y.0008.081219T0800Z-081219T1800Z/ GREATER RENO-CARSON CITY-MINDEN AREA- INCLUDING THE CITIES OF...SPARKS...VERDI...GARDNERVILLE 259 PM PST THU DEC 18 2008 ...WINTER WEATHER ADVISORY NOW IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM PST FRIDAY... THE WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW IS NOW IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM PST FRIDAY. * SNOW ACCUMULATIONS: 2 TO 4 INCHES OF SNOW IS EXPECTED IN THE VALLEYS. SLIGHTLY HIGHER AMOUNTS ARE POSSIBLE ABOVE 5500 FEET. SNOW MAY FALL HEAVILY FOR A BRIEF PERIOD OF TIME. * WINDS: SOUTHWEST WINDS 15 TO 25 MPH WITH GUSTS 40 TO 50 MPH WILL OCCUR TONIGHT INTO FRIDAY MORNING. THESE WINDS CAN CREATE LOCALIZED AREAS OF BLOWING SNOW AND BLIZZARD-LIKE CONDITIONS WITH RAPID VISIBILITY REDUCTIONS...ESPECIALLY IN WIDE OPEN RURAL AREAS. * IMPACTS: SNOW WILL IMPACT THE MORNING COMMUTE ON FRIDAY IN AND AROUND RENO...CARSON CITY...AND MINDEN. ROADS WILL LIKELY BECOME SLICK AND HAZARDOUS...WITH SNOW AND ICE FIRST DEVELOPING ON BRIDGES AND OVERPASSES. PEOPLE SHOULD PLAN ON DELAYS AND SLOW TRAVEL CONDITIONS. TRAVELERS ON INTERSTATE 80 AND HIGHWAY 395 WILL ALSO BE IMPACTED BY SNOW. $$ NVZ004-191200- /O.CON.KREV.WW.Y.0008.081219T1200Z-081220T0000Z/ WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE- INCLUDING THE CITIES OF...FERNLEY...FALLON...LOVELOCK... SILVER SPRINGS...NIXON...IMLAY 259 PM PST THU DEC 18 2008 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 4 AM TO 4 PM PST FRIDAY... A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW REMAINS IN EFFECT FROM 4 AM TO 4 PM PST FRIDAY. * SNOW ACCUMULATIONS: 2 TO 4 INCHES OF SNOW IS EXPECTED...MAINLY FRIDAY MORNING. SNOW MAY COME DOWN IN QUICK BURSTS OF HEAVY SNOW. * WINDS: SOUTHWEST WINDS 15 TO 25 MPH WITH GUSTS OF 40 TO 50 MPH ARE EXPECTED LATE TONIGHT AND FRIDAY. THESE WINDS CAN CREATE LOCALIZED AREAS OF BLOWING SNOW AND BLIZZARD-LIKE CONDITIONS WITH RAPID VISIBILITY REDUCTIONS...ESPECIALLY IN WIDE OPEN RURAL AREAS. * IMPACTS: SNOW WILL LIKELY IMPACT THE MORNING COMMUTE ON FRIDAY AROUND FALLON...LOVELOCK...AND FERNLEY. ROADS WILL LIKELY BECOME SLICK AND HAZARDOUS...WITH SNOW AND ICE FIRST DEVELOPING ON BRIDGES AND OVERPASSES. PEOPLE SHOULD PLAN ON DELAYS AND SLOW TRAVEL CONDITIONS. TRAVELERS ON INTERSTATE 80 AND HIGHWAY 50 WILL ALSO BE IMPACTED BY SNOW...ESPECIALLY ON INTERSTATE 80 BETWEEN FERNLEY AND WINNEMUCCA. $$ CS HTTP://WEATHER.GOV/RENO
000 WWUS45 KREV 191212 WSWREV URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE RENO NV 412 AM PST FRI DEC 19 2008 ...WIND DRIVEN SNOW CONTINUES IN THE SIERRA... .A STRONG COLD FRONT MOVING ACROSS NORTHERN NEVADA WILL PRODUCE WINDY CONDITIONS WITH AREAS OF SNOW OR SNOW SHOWERS THROUGH TODAY...MAINLY DURING THE MORNING. CONDITIONS CAN DETERIORATE RAPIDLY DURING WINTER STORMS...SLOW DOWN AND ALLOW EXTRA TIME WHEN TRAVELING. CARRY TIRE CHAINS... FOOD...WATER...BLANKETS AND A FLASHLIGHT IN YOUR CAR IN CASE OF AN EMERGENCY. CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO FOR UPDATES ON THIS SITUATION. CAZ071-191315- /O.CAN.KREV.WS.W.0010.000000T0000Z-081219T1800Z/ LASSEN-EASTERN PLUMAS-EASTERN SIERRA COUNTIES- INCLUDING THE CITIES OF...PORTOLA...SUSANVILLE...WESTWOOD... SIERRAVILLE 412 AM PST FRI DEC 19 2008 ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN RENO HAS CANCELLED THE WINTER STORM WARNING. SNOW SHOWERS WILL CONTINUE THROUGH THIS MORNING WITH ADDITIONAL ACCUMULATIONS OF 1 TO 4 INCHES OF IN CENTRAL PLUMAS AND SIERRA COUNTIES FROM HIGHWAY 89 WESTWARD...AND UP TO AN INCH ELSEWHERE IN NORTHEAST CALIFORNIA. LOCALIZED AREAS OF BLOWING SNOW WILL ALSO CONTINUE THIS MORNING REDUCING VISIBILITY TO ONE MILES AT TIMES. HOWEVER...THE THREAT OF HEAVY SNOWFALL ACCUMULATIONS AND WIDESPREAD BLOWING SNOW HAS DIMINISHED. $$ CAZ070-NVZ005-191315- /O.EXP.KREV.WS.W.0010.000000T0000Z-081219T1200Z/ SURPRISE VALLEY CALIFORNIA-NORTHERN WASHOE COUNTY- INCLUDING THE CITIES OF...CEDARVILLE...EAGLEVILLE... FORT BIDWELL...EMPIRE...GERLACH 412 AM PST FRI DEC 19 2008 ...WINTER STORM WARNING WILL EXPIRE AT 4 AM PST EARLY THIS MORNING... THE WINTER STORM WARNING WILL EXPIRE AT 4 AM PST EARLY THIS MORNING. SNOW SHOWERS WILL PRODUCE ADDITIONAL ACCUMULATIONS UP TO 2 INCHES THIS MORNING...BUT THE THREAT OF HEAVY SNOWFALL ACCUMULATIONS HAS DIMINISHED. $$ NVZ003-191315- /O.CAN.KREV.WW.Y.0008.000000T0000Z-081219T1800Z/ GREATER RENO-CARSON CITY-MINDEN AREA- INCLUDING THE CITIES OF...SPARKS...VERDI...GARDNERVILLE 412 AM PST FRI DEC 19 2008 ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN RENO HAS CANCELLED THE WINTER WEATHER ADVISORY. SNOW SHOWERS WILL PRODUCE ACCUMULATIONS UP TO AN INCH ACROSS THE RENO-SPARKS AND CARSON CITY VICINITY...WITH LOCALLY UP TO 2 INCHES ABOVE 5500 FEET. STRONG WINDS WILL CONTINUE THROUGH THIS MORNING WITH GUSTS UP TO 55 MPH...EXCEPT HIGHER GUSTS IN WIND PRONE AREAS SUCH AS WASHOE VALLEY AND FOOTHILLS WEST OF RENO AND CARSON CITY. $$ CAZ072-NVZ002-192015- /O.CON.KREV.WS.W.0010.000000T0000Z-081219T2100Z/ GREATER LAKE TAHOE AREA- INCLUDING THE CITIES OF...SOUTH LAKE TAHOE...TAHOE CITY... TRUCKEE...MARKLEEVILLE...GLENBROOK...INCLINE VILLAGE 412 AM PST FRI DEC 19 2008 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 1 PM PST THIS AFTERNOON... A WINTER STORM WARNING FOR HEAVY SNOW AND STRONG WINDS REMAINS IN EFFECT UNTIL 1 PM PST THIS AFTERNOON. * ADDITIONAL SNOW ACCUMULATIONS: 3 TO 6 INCHES AT LAKE LEVEL AND NEAR TRUCKEE...WITH LESSER AMOUNTS ON THE EAST SHORES. 6 TO 12 INCHES ABOVE 7000 FEET ALONG THE SIERRA CREST. * WINDS: SOUTHWEST 20 TO 35 MPH WITH GUSTS UP TO 60 MPH WILL OCCUR THROUGH EARLY THIS AFTERNOON. RIDGE GUSTS OVER 120 MPH. THESE WINDS CAN CREATE LOCALIZED AREAS OF BLOWING SNOW AND BLIZZARD- LIKE CONDITIONS WITH RAPID VISIBILITY REDUCTIONS. * IMPACTS: STRONG WINDS AND BLOWING SNOW WILL RESULT IN DANGEROUS TRAVEL AND ALSO LIFE THREATENING CONDITIONS FOR BACKCOUNTRY ACTIVITY. PEOPLE WITH TRAVEL PLANS OVER DONNER PASS AND OTHER SIERRA HIGHWAYS SHOULD MONITOR WEATHER FORECASTS AND PREPARE FOR DELAYS. $$ NVZ004-192015- /O.EXT.KREV.WW.Y.0008.000000T0000Z-081219T2100Z/ WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE- INCLUDING THE CITIES OF...FERNLEY...FALLON...LOVELOCK... SILVER SPRINGS...NIXON...IMLAY 406 AM PST FRI DEC 19 2008 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 1 PM PST THIS AFTERNOON... THE WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW IS NOW IN EFFECT UNTIL 1 PM PST THIS AFTERNOON. * SNOW ACCUMULATIONS: 2 TO 4 INCHES OF SNOW IS EXPECTED...MAINLY THIS MORNING FROM INTERSTATE 80 NORTHWARD. SNOW MAY COME DOWN IN QUICK BURSTS OF HEAVY SNOW. * WINDS: SOUTHWEST WINDS 15 TO 25 MPH WITH GUSTS OF 40 TO 50 MPH ARE EXPECTED THROUGH EARLY THIS AFTERNOON. THESE WINDS CAN CREATE LOCALIZED AREAS OF BLOWING SNOW WITH RAPID VISIBILITY REDUCTIONS...ESPECIALLY IN WIDE OPEN RURAL AREAS. * IMPACTS: SNOW WILL LIKELY IMPACT THE MORNING COMMUTE ALONG INTERSTATE 80 MAINLY NORTH AND EAST OF FERNLEY...INCLUDING LOVELOCK. ROADS WILL LIKELY BECOME SLICK AND HAZARDOUS...WITH SNOW AND ICE FIRST DEVELOPING ON BRIDGES AND OVERPASSES. PEOPLE SHOULD PLAN ON DELAYS AND SLOW TRAVEL CONDITIONS. $$ HTTP://WEATHER.GOV/RENO
000 WWUS45 KREV 191801 WSWREV URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE RENO NV 1001 AM PST FRI DEC 19 2008 ...WIND DRIVEN SNOW CONTINUES IN THE SIERRA... .A STRONG COLD FRONT MOVING ACROSS NORTHERN NEVADA WILL PRODUCE WINDY CONDITIONS WITH AREAS OF SNOW AND BLOWING SNOW THROUGH THIS AFTERNOON. CONDITIONS CAN DETERIORATE RAPIDLY DURING WINTER STORMS...SLOW DOWN AND ALLOW EXTRA TIME WHEN TRAVELING. CARRY TIRE CHAINS... FOOD...WATER...BLANKETS AND A FLASHLIGHT IN YOUR CAR IN CASE OF AN EMERGENCY. CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO FOR UPDATES ON THIS SITUATION. CAZ072-NVZ002-192100- /O.CON.KREV.WS.W.0010.000000T0000Z-081219T2100Z/ GREATER LAKE TAHOE AREA- INCLUDING THE CITIES OF...SOUTH LAKE TAHOE...TAHOE CITY... TRUCKEE...MARKLEEVILLE...GLENBROOK...INCLINE VILLAGE 1001 AM PST FRI DEC 19 2008 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 1 PM PST THIS AFTERNOON... A WINTER STORM WARNING FOR HEAVY SNOW AND STRONG WINS REMAINS IN EFFECT UNTIL 1 PM PST THIS AFTERNOON. * ADDITIONAL SNOW ACCUMULATIONS: 1 TO 3 INCHES AT LAKE LEVEL AND NEAR TRUCKEE...WITH LESSER AMOUNTS ON THE EAST SHORES. 2 TO 5 INCHES ABOVE 7000 FEET ALONG THE SIERRA CREST. * WINDS: SOUTHWEST 20 TO 35 MPH WITH GUSTS UP TO 60 MPH WILL OCCUR THROUGH EARLY THIS AFTERNOON...WITH RIDGE GUSTS UP TO 120 MPH. THESE WINDS WILL CREATE AREAS OF BLOWING SNOW AND BLIZZARD- LIKE CONDITIONS WITH RAPID VISIBILITY REDUCTIONS. * IMPACTS: STRONG WINDS AND BLOWING SNOW WILL RESULT IN DANGEROUS TRAVEL...AND ALSO LIFE THREATENING CONDITIONS...FOR BACKCOUNTRY ACTIVITY. PEOPLE WITH TRAVEL PLANS OVER DONNER PASS AND OTHER SIERRA HIGHWAYS SHOULD MONITOR WEATHER FORECASTS AND PREPARE FOR DELAYS. $$ NVZ004-192100- /O.CON.KREV.WW.Y.0008.000000T0000Z-081219T2100Z/ WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE- INCLUDING THE CITIES OF...FERNLEY...FALLON...LOVELOCK... SILVER SPRINGS...NIXON...IMLAY 1001 AM PST FRI DEC 19 2008 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 1 PM PST THIS AFTERNOON... A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW REMAINS IN EFFECT UNTIL 1 PM PST THIS AFTERNOON. * SNOW ACCUMULATIONS: 2 TO 4 INCHES OF SNOW IS EXPECTED THROUGH EARLY AFTERNOON...MAINLY FROM INTERSTATE 80 NORTHWARD. SNOW MAY COME DOWN IN QUICK BURSTS OF HEAVY SNOW. * WINDS: SOUTHWEST WINDS 15 TO 25 MPH WITH GUSTS OF 40 TO 50 MPH ARE EXPECTED THROUGH EARLY THIS AFTERNOON. THESE WINDS CAN CREATE LOCALIZED AREAS OF BLOWING SNOW WITH RAPID VISIBILITY REDUCTIONS...ESPECIALLY IN WIDE OPEN RURAL AREAS. * IMPACTS: SNOW WILL IMPACT INTERSTATE 80 MAINLY NORTH AND EAST OF FERNLEY...INCLUDING LOVELOCK. ROADS WILL LIKELY BE SLICK AND HAZARDOUS...WITH SNOW AND ICE ON BRIDGES AND OVERPASSES. PEOPLE SHOULD USE EXTRA CAUTION AND PLAN ON DELAYS AND SLOW TRAVEL CONDITIONS. $$ HTTP://WEATHER.GOV/RENO
000 WWUS45 KREV 192059 WSWREV URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE RENO NV 1259 PM PST FRI DEC 19 2008 CAZ072-NVZ002-192200- /O.EXP.KREV.WS.W.0010.000000T0000Z-081219T2100Z/ GREATER LAKE TAHOE AREA- INCLUDING THE CITIES OF...SOUTH LAKE TAHOE...TAHOE CITY... TRUCKEE...MARKLEEVILLE...GLENBROOK...INCLINE VILLAGE 1259 PM PST FRI DEC 19 2008 ...WINTER STORM WARNING WILL EXPIRE AT 1 PM PST THIS AFTERNOON... THE WINTER STORM WARNING WILL EXPIRE AT 1 PM PST THIS AFTERNOON. SNOW HAS DIMINISHED ACROSS THE REGION. LIGHT SNOW SHOWERS AND BLOWING SNOW QUICKLY REDUCING VISIBILITY ARE STILL POSSIBLE THIS AFTERNOON. HOWEVER LITTLE OR NO ADDITIONAL ACCUMULATION IS EXPECTED. $$ NVZ004-192200- /O.EXP.KREV.WW.Y.0008.000000T0000Z-081219T2100Z/ WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE- INCLUDING THE CITIES OF...FERNLEY...FALLON...LOVELOCK... SILVER SPRINGS...NIXON...IMLAY 1259 PM PST FRI DEC 19 2008 ...WINTER WEATHER ADVISORY WILL EXPIRE AT 1 PM PST THIS AFTERNOON... THE WINTER WEATHER ADVISORY WILL EXPIRE AT 1 PM PST THIS AFTERNOON. SNOW HAS DIMINISHED ACROSS THE REGION. LIGHT SNOW SHOWERS AND BLOWING SNOW QUICKLY REDUCING VISIBILITY ARE STILL POSSIBLE THIS AFTERNOON ESPECIALLY ALONG INTERSTATE 80 EAST OF FERNLEY. HOWEVER LITTLE OR NO ADDITIONAL ACCUMULATION IS EXPECTED. $$ HTTP://WEATHER.GOV/RENO
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Reno, NV wrote its last area forecast discussion before this winter storm warning went out at Dec 17, 8:52 PM PST, 7 hours 29 minutes earlier.
Area forecast discussion, Dec 17, 8:52 PM PST, 7 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RENO NV
852 PM PST WED DEC 17 2008
.UPDATE...
PATCHY FOG IS DEVELOPING AROUND THE RGN AS SKIES REMAIN MOSTLY
CLEAR AND TEMPS DROP. WILL ADD SOME MENTION OF FOG TO FAVORED
AREAS IN THE TAHOE BASIN...SIERRA VALLEY AND NW OF RENO. OTHERWISE
NO CHANGES TO GOING FORECAST. NEW MODEL DATA STILL SUPPORTS
DEVELOPMENT OF PCPN BY LATE THURSDAY AFTN...BUT QPF AMOUNTS NOT
QUITE AS HIGH AS PREVIOUS RUNS. MLF
&&
.PREVIOUS DISCUSSION... /ISSUED 237 PM PST WED DEC 17 2008/
..PERIODS OF SNOW THURSDAY NIGHT INTO FRIDAY...
..VERY COLD TEMPERATURES FRIDAY NIGHT AND SATURDAY...
..ACTIVE PATTERN TO CONTINUE NEXT WEEK...
SHORT TERM...
A CHALLENGING FORECAST REGARDING THURS NGT AND FRI SYSTEM. STRONG
ARCTIC COLD FRONT EXPECTED TO ROLL INTO THE AREA DURING THAT PERIOD.
ASSOC QG FORCING FOR ASCENT AND FRONTOGENESIS IS STRONG AND THERE IS
MODEST MOISTURE-STABILITY FLUX ON GFS 290K SURFACE, WHICH COMBINED
WITH STRONG OROGRAPHICS, SHOULD PRODUCE PERIODS OF SNOW.
THERE ARE UNCERTAINTIES IN QPF AMOUNTS ASSOC WITH FRONTAL PASSAGE.
SREF PLUME DIAGRAMS SHOW TWO CLUSTERS OF SOLUTIONS, ONE PRODUCING
0.8 STORM TOTAL QPF ON SIERRA CREST, WHILE OTHER SET PRODUCES 1.5.
ECMWF/GFS ARE ALSO LACKING CONSISTENCY IN QPFS. WITH THIS IN MIND,
WILL CONTINUE THE WINTER STORM WATCH FOR TAHOE/LASSEN ZONES (RATHER
THAN UPGRADE TO WARNING NOW), BUT WILL REFINE TIMING AND ADD
SURPRISE VALLEY/NRN WASHOE COUNTY TO WATCH. SPILLOVER POTENTIAL EAST
OF THE WARNERS AND SIERRA LOOKS GOOD ASSOC WITH FGEN ALOFT.
WILL BE ISSUING WINTER WX ADVISORIES FOR RENO/CARSON CITY INTO
FALLON/LOVELOCK AREAS FOR THURS NGT INTO FRI. SNOW AMOUNTS WILL
LIKELY BE ON THE LOW END OF ADVISORY LEVELS BUT CONSIDERING THAT IT
WOULD IMPACT THE FRI MORNING COMMUTE, DECIDED TO ISSUE AN ADVISORY
EARLY TO GIVE PEOPLE TIME TO CONSIDER TRAVEL OPTIONS FOR FRI
MORNING. ONE KEY TO THIS EVENT IS THAT WHILE STATEMENTS MAY BE 12-18
HOURS LONG, THE HEAVIEST SNOWS WILL LIKELY FALL QUICKLY WITHIN A 2-4
HOUR PERIOD. NOT AS MUCH SNOW IN MONO/MINERAL COUNTIES WITH FORCING
RACING EWD BY TIME SYSTEM DROPS THAT FAR SOUTH. COLD TEMPS WILL
YIELD RELATIVELY HIGH SNOW RATIOS. BASED ON CURRENT DATA, THE MOST
LIKELY SNOWFALL PROJECTIONS ARE: A FEW INCHES IN WRN NV, 3-6 IN
SURPRISE VALLEY INTO WESTERN LASSEN COUNTY, CLOSE TO A FOOT IN
TRK/TVL, WITH A COUPLE FEET OF SNOW ABOVE 7500FT. 2-4 POSSIBLE IN
MONO CO ALONG 395.
THERE IS INCREASING CONCERN FOR STRONG WINDS LATE THURS INTO FRIDAY.
MODELS SHOWING A DECENT TEMP/PRES GRADIENT ASSOC WITH FRONT + STRONG
700MB FLOW WILL RESULT IN CLOSE TO ADVISORY WIND GUSTS. ANTECEDENT
STABLE LOW LEVELS WILL INHIBIT FULL MOMENTUM TRANSFER HOWEVER. WILL
NOT ISSUE AN WIND-SPECIFIC HEADLINES ATTM, BUT WILL ADDRESS
WIND/VSBY CONCERNS IN THE WINTER STORM WATCHES. CERTAINLY LAKE WIND
ADVISORY CONDS ON TAHOE WILL EXIST PYRAMID TO A LESSER EXTENT.
TEMPERATURES WILL PLUMMET AFTER FROPA WITH NAEFS SHOWING NEG 2-3 STD
DEV TEMPERATURE ANOMALIES IN 850-700MB LAYERS ON SATURDAY. LOWS SAT
MORNING, ASSUMING SUFFICIENT CLEARING AND ADDITIONAL SNOW COVER,
WILL LIKELY BE NEAR ZERO IN WRN NV VALLEYS WITH HIGHS ONLY IN THE
LOWER 20S. WELCOME TO WINTER
CS
LONG TERM...SUNDAY THROUGH WEDNESDAY...
THE ACTIVE WEATHER PATTERN WILL CONTINUE THROUGH THE EXTENDED PERIOD
WITH STORM SYSTEMS DROPPING SOUTH AND AFFECTING THE AREA EVERY
COUPLE OF DAYS. THE NEXT LOW WILL DROP SOUTHEAST OVER THE PAC NW ON
SUNDAY AND PUSH A COLD FRONT THROUGH THE AREA SUNDAY NIGHT AND
MONDAY. OPERATIONAL MODELS AND ENSEMBLES ARE IN BETTER AGREEMENT
WITH TIMING OF THIS SYSTEM...BUT STILL VARY SOMEWHAT ON QPF AMOUNTS.
THIS BRINGS HIGHER CONFIDENCE TO THE OCCURRENCE OF PRECIPITATION
ESPECIALLY IN THE SIERRA SUNDAY NIGHT AND MONDAY. THEREFORE POPS
WERE INCREASED FURTHER DURING THESE PERIOD.
SNOW SHOWERS WILL LIKELY MOVE INTO NRN PORTIONS OF THE AREA AS EARLY
AS SUNDAY MORNING IN WARM ADVECTION AHEAD OF THE FRONT...HOWEVER
INTENSITY SHOULD BE FAIRLY LIGHT UNTIL THE FRONT NEARS. SNOWFALL
WILL INCREASE IN COVERAGE AND INTENSITY SUNDAY NIGHT AND MONDAY NEAR
THE FRONT WITH QPF AMOUNTS GENERALLY ABOVE AN INCH ALONG THE CREST
AND 0.2-0.3 ACROSS WRN NV. THIS WOULD TRANSLATE TO SNOW AMOUNTS
ABOVE A FOOT IN THE HIGH SIERRA...AND AT LEAST A FEW INCHES DOWN TO
WRN NV VALLEY FLOORS. ONCE THE FRONT MOVES THROUGH STEADY SNOW WILL
TAPER TO SHOWERS THROUGH THE EVENING. TEMPERATURES SHOULD INCREASE
INTO THE 30S SUNDAY AND MONDAY IN MANY VALLEY AREAS AS STRONGER
WINDS AHEAD OF THE FRONT SHOULD SCOUR OUT INVERSIONS. HOWEVER
TEMPERATURES WILL STILL REMAIN WELL BELOW NORMAL.
WEAK RIDGING MOVES OVER THE AREA BRIEFLY ON TUESDAY WITH A SHORT
BREAK IN THE WEATHER. THE NEXT SYSTEM IS EXPECTED TO APPROACH THE
AREA BY CHRISTMAS EVE. THERE IS STILL UNCERTAINTY WITH THIS SYSTEM
AS MODELS ARE HAVING TROUBLE WITH A SOLUTION. THE POTENTIAL EXISTS
FOR A SIGNIFICANT PRECIPITATION EVENT THROUGH THE CHRISTMAS HOLIDAY
ESPECIALLY IN THE SIERRA...BUT PRECIPITATION TYPE AND AMOUNTS HAVE
YET TO BE DETERMINED. GMCGUIRE
AVIATION...
FREEZING FOG AND VLIFR STRATUS SHOULD REDEVELOP AGAIN TONIGHT AT
KTRK AND KLOL. CONDITIONS SHOULD LIFT BY 18Z AT ALL TERMINALS AS
STRONGER WIND FLOW AHEAD OF ANOTHER STORM INCREASES. THERE IS A
CHANCE SOME STRATUS MAY WORK ITS WAY INTO THE KRNO AREA IN THE
MORNING AS WINDS PICK UP...BUT MAY JUST BE A SCT LAYER. SOUTHWEST
WIND GUSTS UP TO 20-25 KTS ARE EXPECTED THURSDAY AFTERNOON...WITH
GUSTS UP TO 32 KTS AFTER 00Z.
&&
.REV WATCHES/WARNINGS/ADVISORIES...
NV...WINTER STORM WATCH FROM THURSDAY AFTERNOON THROUGH LATE THURSDAY
NIGHT FOR NVZ005.
WINTER STORM WATCH FROM THURSDAY EVENING THROUGH FRIDAY
AFTERNOON FOR NVZ002.
WINTER WEATHER ADVISORY FROM 10 PM THURSDAY TO 10 AM PST FRIDAY
FOR NVZ003.
WINTER WEATHER ADVISORY FROM 4 AM TO 4 PM PST FRIDAY FOR NVZ004.
CA...WINTER STORM WATCH FROM THURSDAY AFTERNOON THROUGH FRIDAY
MORNING FOR CAZ071.
WINTER STORM WATCH FROM THURSDAY AFTERNOON THROUGH LATE THURSDAY
NIGHT FOR CAZ070.
WINTER STORM WATCH FROM THURSDAY EVENING THROUGH FRIDAY
AFTERNOON FOR CAZ072.
&&
HTTP://WEATHER.GOV/RENOThe office that day
Everything else NWS Reno, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 18, 2:59 PM PST | High Wind Warning | REV | Mono | 23 hr |
Nearby
Winter Storm Warnings in California, 2008Winter Storm Warnings in Nevada, 2008Every winter storm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.